# SDR ASAA2025111063087

- Difficulty date: November 10, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810187
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-186 HAS DAMAGED AND MISSING INSERTS. GROUNDED - YES. FABRICATED NEW FLOOR PANEL 147A5810-186 IAW B737-800 SRM 53-00-50-2R-0 AND DRAWING 1475810 REV.BT.
